On the frequency of Titchmarsh's phenomenon for ζ( s )-V

Balasubramanian, R. ; Ramachandra, K. (1988) On the frequency of Titchmarsh's phenomenon for ζ( s )-V Arkiv for Matematik, 26 (1-2). pp. 13-20. ISSN 0004-2080

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/f611527426845t...

Related URL: http://dx.doi.org/10.1007/BF02386105

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Royal Swedish Academy of Sciences.
ID Code:1353
Deposited On:05 Oct 2010 12:42
Last Modified:16 May 2011 04:58

Repository Staff Only: item control page